# SDR 9605682297

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON GEAR EXTENSION, NOSE LANDING GEAR DOOR REMAINED OPEN.  RECYCLED LANDING GEAR TO NO AVAIL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD NOSE LANDING GEAR DOOR SEAL RUBBING AND RESTRICTING PROPER DOOR MOVEMENT.  ADJUSTED AND LUBRICATED DOOR SEAL.  OPERATIONAL CHECK WAS NORMAL.
